Yeah I’m sure they told me to do one in the morning and one before bed. Anyway, aside from the fact it’s clearly too much and that they will probably reduce it. Is there anything I should be worried about having a level this high for now? Could any damage have been done?
I wouldn’t worry about it too much at this point, but you do need to lower it.
Most bodybuilders who run steroid cycles typically don’t go more than 12 weeks before they back down and do pct. You’ve been on this for 3 months but you aren’t trying to restart or anything. So just back it down and you should be ok.
Edit to add… You may want to taper down instead of drastically reducing the dose at one shot. This will help to not send you on a huge fluctuation and let E2 levels drop slowly along with the taper.
E2 will follow Test, but it lags a little. If you change test by a huge amount and E2 hangs out for a while, you’re probably going to start seeing some of those symptoms mentioned earlier.
Ok good advice, thanks
Your estrogen is too low relative to your t levels.
Oh, I didn’t realise estrogen should be relative to testosterone like that. What are the effects of low estrogen to testosterone ratio?
Its a long list but some are:
Feeling like a zombie
Lack of emotions
Difficult to reach orgasmn
Lack of pump and muscle fullness
Dry aching joints
Ok after that meeting, he didn’t seem too concerned, I have a meeting with the doctor tomorrow. He also mentioned that this test was peak since I took it 4 hours after putting the cream on, the next test I am going to take 12 hours after putting the cream on to be more accurate.
Hi Larry, I was a Testim Gel user for a year. Don’t be surprised if your peak and trough on the T cream is very close to one another. Daily cream users don’t have peaks and troughs like guys who inject once or twice a week.
How do you feel? What were the reasons you started TRT? Any of the typical symptoms? Are they gone now? Just curious.
How do you feel at this dose @limp_larry?
I started TRT because I had no energy, no muscle, brain fog, no libido.
I am feeling a lot better on it and have more muscle, more mental clarity, more confidence, no brain fog really, and heaps of libido.
I went from 250 to 3000 testosterone basically though so I have no way of knowing if would be having better effects with my level being like 1200 or something. I have an appointment with the BMH doctor tomorrow since that was just the consultant. I am also interested in trying hcg since I am pretty paranoid about shutting down fertility etc. I have noticed that I have to pee a lot, and the other day I did get aching legs, my mood does seem a bit more erratic. I have had more confidence to take risks in life though and have finally started the company I wanted to for a while and hired first employee, also got a promotion at work and was able to literally sit down and grill the CEO in a meeting with no nerves.
This sound good. I wonder if the aching legs are related to e2 possibly being too high, but I can only speculate. I personally would probably try to find a lower T level that still gives you all those benefits. You T could possibly be much lower without you feeling any worse AND reduced risks of possible side effects.
I agree here @limp_larry. Try to lower your dose and see where you still see benefits but can drop the AI. The AI comes with its on host of side effects. If you do go the HCG route be aware that it will bring your T up as well so you may need to decrease the gel dose once again.
Ok after speaking to the doctor, he was a bit shocked how high it was and says that I most likely am not getting that much good effects, especially since estrogen is also high. The plan is for me to switch to 1 squirt of cream a day, add HCG (which he says I probably should have been taking since the beginning), and stay same on anastrozole. He mentioned that if I can’t get the levels steady with just the cream, that we can switch over to injections, and that the hcg is a smaller needle so it will get me used to injections a bit.
Any update on this? I’m on cream with 1 click a day, applied to the scrotum in the morning. Blood test 5 hours after application:
Free Testosterone: 90
Apparently I absorb is really well.
limp larry is probably competing in a world strongest man competition by now. might take him a bit to check back in…
Thanks @dbossa. Will see what the Dr. says. I’d assume a lower % compounded formula, try the cream on a different body part, or switch to shots.
For some reason my T level fluctuated quite a bit on shots.
You’re on shots, right? Due to the half-life I’m curious if it’s okay to do cream just once a day in the morning.
Lots of guys do once daily and report feeling fine. Twice daily is considered best practices. The half life is roughly 12-14 hours.
Makes sense. I haven’t noticed any difference in how I feel at hour 23 after cream application.
Interestingly, my levels stayed the same changing from 1 click / 2x daily to 1 click / 1x daily.
And to add to the previous results, my current Estradiol is 90.